# SDR 08FDEA03885

- Difficulty date: September 15, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,202 hours, 15,697 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Part time: 19,854 hours, 6,546 cycles
- Component: Cylinder
- Component part number: AYG72195001
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CENTER GEAR FAILED TO EXTEND WITH GEAR HANDLE.  RAN CHECK LIST, CENTER GEAR EXTENDED WHEN THE CENTER GEAR ALTERNATE EXTENSION HANDLE WAS PULLED.  ON LANDING ROLLOUT HYD QUE ILLUMINATED, HYD SYS 3  ELEV ILLUMINATED.  FOUND HYD LINE TO CENTER GEAR UNLOCK CYLINDER LEAKING, AND UPPER LOCK LINK LUGS FOR UNLOCK CYLINDER ROD DAMAGED.  REPLACED LEAKING UNLOCK CYLINDER HYD LINE, UPPER LOCK LINK, AND UNLOCK CYLINDER AND TESTED CENTER GEAR PER M/M 32-38-02-2, 32-16-01-4, AND 32-10-01-5.  CENTER GEAR OPERATION TESTED NORMAL.  NR 3 HYD RESERVOIR SERVICED TO 7.5  GAL.  CENTER GEAR STRUT SERVICED PER STRUT SERVICE PLACARD.
